About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 927631, 5 pages
http://dx.doi.org/10.1155/2014/927631
Research Article

Non-Self-Similar Dead-Core Rate for the Fast Diffusion Equation with Dependent Coefficient

1College of Science, Xi’an University of Architecture & Technology, Xi’an 710054, China
2School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an 710049, China

Received 24 February 2014; Accepted 26 May 2014; Published 9 June 2014

Academic Editor: Jaan Janno

Copyright © 2014 Liping Zhu and Zhengce Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the dead-core problem for the fast diffusion equation with spatially dependent coefficient and show that the temporal dead-core rate is non-self-similar. The proof is based on the standard compactness arguments with the uniqueness of the self-similar solutions and the precise estimates on the single-point final dead-core profile.